MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GLOVE,EXAM,PF,NITRILE

MEDLINE INDUSTRIES, LP MEDLINE; GLOVE,EXAM,PF,NITRILE
Catalog Number MDSXB7584
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves ripping while putting on or during use.Gloves were used with caregiver, so considered a biohazard since it had contact.There was no contact with bodily fluids or hazardous drugs.".
 
Additional Manufacturer Narrative
It was reported that "gloves ripping while putting on or during use.Gloves were used with caregiver, so considered a biohazard since it had contact.There was no contact with bodily fluids or hazardous drugs." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes drive
northfield IL 60093 2753
Manufacturer Contact
leann gifford
three lakes drive
northfield, IL 60093
MDR Report Key25437365
Report Number1417592-2026-02226
Device Sequence Number21356136
Product Code LZA
UDI-Device Identifier10193489107753
UDI-Public10193489107753
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSXB7584
Device Lot NumberCC505456565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown